Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 34, Issue 1, Summer 1995  pp. 57-89.

A path model for circle algebras

Authors Valentin Deaconu
Author institution: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, RO-70700, Bucharest, ROMANIA Current address: Department of Mathematics, Iowa State University, Ames, IA 50011, U.S.A.

Summary:  Using groupoid theory, we construct a path model for finite type embeddings of circle algebras that generalizes the path model of Ocneanu and Sunder for Bratteli diagrams. The Jones-Watatani index is computed using the maps induced on K_0-theory by the embedding and its dual. The analysis is based on imprimitivity groupoids associated to the embeddings. Taking inductive limits, we obtain generalizations of the Bunce-Deddens algebras.

Contents    Full-Text PDF